# SDR SIMA20130117003

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 31,634 hours, 28,980 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9000305108WW
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4128 THE FLIGHT ATTENDANT REPORTED AFTER LANDING SHE NOTICED AN ELECTRICAL ODOR EMITTING FROM THE TOILET SECTION (ELECTRICAL BURNING SMELL).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION OF LAV LIGHTS /BALLAST AND LAV MOTOR.  FOUND UPPER LAV LIGHT BALLAST BLOWN.  REMOVED AND REPLACED BALLAST IAW EMB 145 AMM 33-28-02 COULD NOT REPRODUCE ODOR.  NO DEFECTS NOTED.  THE  LAV LIGHT OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
